Alert archive / New York / Flash Flood Warnings in 2015

Flash Flood Warning 19, NWS Binghamton, NY

July 14, 2015Chemung County, Steuben County, New York

NWS Binghamton, NY issued this flash flood warning at Jul 14, 2015, 6:34 PM EDT for Chemung County, Steuben County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 6:34 PM EDT (22:34 UTC)
Expired
Jul 14, 2015, 9:30 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Chemung County, NY, Steuben County, NY

The radar

The Binghamton radar (KBGM), 62 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 7:30 PM EDTFLASH FLOODElmira, NYNUMEROUS UNDERPASSES WITH CARS STRANDED. WATER RESCUES REQUIRED FOR SOME. WATER 4-5 FEET DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WGUS51 KBGM 142234
FFWBGM
NYC015-101-150130-
/O.NEW.KBGM.FF.W.0019.150714T2234Z-150715T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
634 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN STEUBEN COUNTY IN CENTRAL NEW YORK...
  CHEMUNG COUNTY IN CENTRAL NEW YORK...

* UNTIL 930 PM EDT
    
* AT 633 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS 
  ALREADY FALLEN. AN ADDITIONAL INCH OF RAIN IS POSSIBLE. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHEMUNG...ELMIRA...CORNING...WAVERLY...WEST ELMIRA...SOUTHPORT...
  BIG FLATS...HORSEHEADS...ELMIRA HEIGHTS...CATON...ERIN...SOUTH
  CORNING...WELLSBURG...VAN ETTEN...MILLPORT...EAST CORNING...
  HORSEHEADS NORTH...LOWMAN...PINE CITY AND LOCKWOOD.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4228 7697 4229 7693 4229 7674 4225 7673
      4223 7664 4225 7662 4228 7662 4228 7654
      4216 7653 4215 7656 4205 7654 4200 7656
      4200 7703 4228 7705

$$

TAC
1 follow-up statement
103 
WGUS71 KBGM 150048
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 PM EDT TUE JUL 14 2015

NYC015-101-150058-
/O.CAN.KBGM.FF.W.0019.000000T0000Z-150715T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEUBEN NY-CHEMUNG NY-
848 PM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN STEUBEN AND CHEMUNG
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4228 7697 4229 7693 4229 7674 4225 7673
      4223 7664 4225 7662 4228 7662 4228 7654
      4216 7653 4215 7656 4205 7654 4200 7656
      4200 7703 4228 7705

$$

KAH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 4:19 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 14, 4:19 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
419 PM EDT TUE JUL 14 2015

.SYNOPSIS...
AS A STORM SYSTEM DROPS SOUTHEAST THROUGH OUR AREA, NUMEROUS
SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO TONIGHT.
THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE VERY HEAVY
RAINFALL RATES. SOME SHOWERS AND THUNDERSTORMS WILL LINGER IN
NORTHEAST PENNSYLVANIA AND THE CATSKILLS WEDNESDAY, BEFORE HIGH
PRESSURE BRINGS A RETURN TO LESS HUMID WEATHER. DRY AND COOLER
WEATHER WILL BE HERE FOR THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
3 PM UPDATE...

FIRST AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO THE EASTERN
PART OF OUR CENT NY. THIS HAS BROUGHT A SECOND BATCH OF RAIN TO
THE AREA. RAINFALL RATES OVER ONE INCH PER HOUR HAS CAUSED FLASH
FLOODING. ANOTHER ROUND IS ON THE DOORSTEP ABOUT TO MOVE INTO
STEUBEN COUNTY. THIS WILL BRING MORE RAIN AND LIKELY FLASH
FLOODING. MORE SHOWERS ARE POSSIBLE TONIGHT WITH A SURFACE FRONT.
FOR THESE REASONS ISSUED A FLASH FLOOD WATCH FOR MOST OF CENTRAL
NY UNTIL 2 AM WED. A LITTLE RAIN FELL THERE THIS MORNING. THIS
AREA ALSO HAD A LITTLE FLASH FLOODING LAST WEEK AND FFG IS LOW. AS
IN PAST WEEKS, RIVER FLOODING IS NOT EXPECTED DESPITE THE
SEASONABLY HIGH LEVELS. WIDESPREAD RAINFALL AMOUNTS ARE NOT
EXPECTED TO BE 2 TO 3 INCHES. PWATS ARE 1.5 TO 2 INCHES. WINDS ARE
WEAK ENOUGH THAT MOVEMENT IS SLOW TO MEDIUM. WARM CLOUD DEPTH 11K
FT. WITH MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS AND PLENTY
OF MOISTURE FLASH FLOODING LIKELY.

SECOND AREA OF THUNDERSTORMS IN WRN NY STRETCHING AND BUILDING
SOUTH IN CENTRAL PA. THIS WILL BRING FLASH FLOODING TO NY. IN PA
NO RAINFALL IN A FEW DAYS SO PROBABLY NO FF WITH THIS. ANOTHER
LINE IN OHIO SHOULD MOVE ESE AND STAY SOUTH OF THE CWA. MORE
SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT WITH AN UPPER LEVEL
TROF SINKING SE WITH COOLER AIR. FLASH FLOOD WATCH MAY NEED TO BE
EXTENDED SOUTH BASED ON HOW MANY ROUNDS MOVE THROUGH.

WEDNESDAY A CONTINUATION OF SHOWERS AND THUNDERSTORMS. SOME MID
LEVEL COOLING WITH UPPER LEVEL HEIGHT FALLS. THE SURFACE FRONT
SLOWS SO LINGERING PRECIP IN THE SE CWA. DEPENDING ON WHERE AND
HOW MUCH RAIN FALLS TONIGHT MAY AGAIN HAVE TO WATCH RAINFALL WED.
DRIER AIR MOVES INTO NY ENDING THE SHOWERS IN THE MORNING. LOW
CLOUDS WILL BE SLOW TO CLEAR WITH SATURATED LOW AND MID LEVELS.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
QUIET WEATHER FOR THIS PART OF THE FORECAST AS HIGH PRESSURE BUILDS
IN THROUGH WEDNESDAY NIGHT AND THURSDAY. AS WINDS DIE DOWN, DEW
POINTS DROP, AND SKIES CLEAR FOR WEDNESDAY NIGHT THIS WILL SET UP
GOOD CONDITIONS FOR RADIATIONAL COOLING WITH LOWS RANGING FROM THE
UPPER 40S TO MID 50S. TEMPERATURES WILL RECOVER FOR THURSDAY UNDER
SUNNY SKIES BUT WILL STILL BE A LITTLE ON THE COOL SIDE FOR MID
JULY WITH HIGHS IN THE MID TO UPPER 70S.

CLEAR AND QUIET WEATHER CONTINUES THURSDAY NIGHT UNDER THE
INFLUENCE OF HIGH PRESSURE. TEMPS WILL BE COOL BUT NOT QUITE AS
COOL AS WEDNESDAY NIGHT WITH LOWS IN THE LOW TO MID 50S.

AS THE HIGH STARTS TO MOVE OFF TO THE EAST FRIDAY THIS WILL ALLOW
TEMPS TO WARM WITH HIGHS GENERALLY AROUND 80. THERE WILL BE SOME
INCREASING CLOUDS AS A WARM FRONT MOVES THROUGH HOWEVER ANY PRECIP
LOOKS TO REMAIN NORTH OF THE AREA. DEW POINTS WILL START TO CREEP
UP BY LATE DAY THOUGH HUMIDITY LEVELS STILL WON'T BE TOO HIGH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FOLLOWED CLOSE TO WPC GUIDANCE. CONDITIONS BECOME WARMER AND MORE
HUMID WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS FOR
THE LONG RANGE.

A DISTURBANCE MOVES IN FOR FRIDAY NIGHT INTO SATURDAY BRINGING THE
AREA SHOWERS AND THUNDERSTORMS. ONE ROUND LOOKS TO MOVE IN FRIDAY
NIGHT WITH ADDITIONAL SCATTERED SHOWERS AND STORMS SATURDAY
AFTERNOON DUE IN PART TO DIURNAL HEATING. STILL SEVERAL DAYS OUT
BUT EARLY INDICATIONS THAT INSTABILITY MAY BE FAIRLY HIGH WITH
MODERATE LEVELS OF SHEAR. CONDITIONS WILL BE HUMID WITH HIGHS IN
THE 80S AND DEW POINTS WELL INTO THE 60S. ADDITIONAL SCATTERED
SHOWERS AND STORMS ARE LIKELY SUNDAY AS THE AREA REMAINS IN A VERY
WARM AND HUMID AIRMASS.

DIFFERENCES EMERGE IN THE MODELS HEADING INTO EARLY NEXT WEEK AS
THE GEM AND ECMWF BRING A COLD FRONT THROUGH LATE MONDAY
TRIGGERING MORE SHOWERS AND STORMS WHILE THE GFS HOLDS OFF THIS
FEATURE UNTIL TUESDAY THOUGH STILL BRINGS IN A DISTURBANCE MONDAY
WITH CHANCES FOR MORE SHOWERS/STORMS. IN ANY EVENT, CHANCES FOR
SHOWERS AND STORMS IN THE FORECAST GRIDS FOR BOTH MONDAY AND
TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A LINE OF SHOWERS PUSHING THROUGH KSYR/KRME MAY CAUSE MVFR IN VIS
WITH POSSIBLE THUNDERSTORMS THROUGH 22-24Z. A COLD FRONT WILL PUSH
EAST THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS CAUSING
POTENTIAL MVFR VIS AT KELM/KBGM/KITH 22-03Z...ALL OTHER AIRFIELDS
STAY VFR. A STRONG PUSH OF COLD AIR ON THE BACK SIDE OF THE FRONT
WILL SATURATE THE LOW LEVELS BRINGING IFR CIGS TO KITH/KELM/KBGM
AFTER 06Z LASTING INTO THE AFTERNOON WEDNESDAY. MVFR CIGS CAN BE
EXPECTED AT KSYR/KRME AFT 06Z AND KAVP AFT 13Z. THIS LOW CLOUD
DECK WILL REMAIN UNTIL AROUND 18Z WHEN IT WILL LIFT AND EVENTUALLY
DISSIPATE INTO VFR CONDITIONS IN THE LATE AFTERNOON.

SOUTHEAST TO SOUTHWEST WINDS 10 KTS TODAY BECOMING NORTHWEST LATE
TONIGHT AS THE FRONTAL BOUNDARY PASSES THROUGH.

.OUTLOOK...

WEDNESDAY NIGHT...MAINLY VFR.

THURSDAY/FRIDAY...MAINLY VFR.

SATURDAY...RESTRICTIONS POSSIBLE IN THUNDERSTORMS.

SUN...MAINLY VFR WITH ISOLATED SHOWERS POSSIBLE EARLY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR NYZ009-015>018-
     022-023-025-036-037-044>046.

&&

SYNOPSIS...TAC
NEAR TERM...TAC
SHORT TERM...PCF
LONG TERM...PCF
AVIATION...JRB
Hazardous weather outlook, Jul 14, 3:23 AM EDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
323 AM EDT TUE JUL 14 2015

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-150730-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
323 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP BY THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING. SOME OF THESE
STORMS COULD PRODUCE VERY HEAVY RAINFALL RATES WHICH MAY LEAD TO
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

In the hours before

Local storm report, Jul 14, 5:40 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
540 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND DMG     KANONA                  42.38N  77.37W
07/14/2015                   STEUBEN            NY   911 CALL CENTER

            TREES DOWN.

&&

DJN
Local storm report, Jul 14, 6:06 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
606 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     KANONA                  42.38N  77.37W
07/14/2015                   STEUBEN            NY   EMERGENCY MNGR

            TREES DOWN.

0530 PM     FLASH FLOOD      KANONA                  42.38N  77.37W
07/14/2015                   STEUBEN            NY   EMERGENCY MNGR

            WATER OVER CHAMBERLAIN RD.

0535 PM     FLASH FLOOD      WAYLAND                 42.57N  77.59W
07/14/2015                   STEUBEN            NY   EMERGENCY MNGR

            WATER FLOWING INTO HOUSE.

0540 PM     TSTM WND DMG     SAVONA                  42.28N  77.22W
07/14/2015                   STEUBEN            NY   911 CALL CENTER

            TREE DOWN.

0604 PM     TSTM WND DMG     HAMMONDSPORT            42.41N  77.22W
07/14/2015                   STEUBEN            NY   911 CALL CENTER

            10 INCH DIA. TREE ACROSS ROAD.

&&

EMG
Local storm report, Jul 14, 6:08 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
608 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     NON-TSTM WND DMG CAMPBELL                42.23N  77.20W
07/14/2015                   STEUBEN            NY   911 CALL CENTER

            TREES DOWN.

&&

DJN
Local storm report, Jul 14, 6:13 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
613 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     GANG MILLS              42.15N  77.13W
07/14/2015                   STEUBEN            NY   911 CALL CENTER

            TREES DOWN.

&&

DJN
Local storm report, Jul 14, 6:14 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
614 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     CAMPBELL                42.23N  77.20W
07/14/2015                   STEUBEN            NY   911 CALL CENTER

            TREES DOWN.

&&

CORRECTED EVENT

DJN
Special weather statement, Jul 14, 6:19 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
619 PM EDT TUE JUL 14 2015

NYZ057-142245-
DELAWARE NY-
619 PM EDT TUE JUL 14 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DELAWARE COUNTY  ...

* AT 618 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR HOBART...OR 12 MILES NORTHEAST OF DELHI...MOVING EAST AT 25
  MPH.

* WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  HOBART AROUND 625 PM EDT.
  STAMFORD AROUND 635 PM EDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4231 7446 4231 7451 4233 7481 4234 7482
      4251 7479 4252 7474 4252 7471 4242 7461
      4235 7443
TIME...MOT...LOC 2218Z 265DEG 22KT 4239 7474

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:18 PM EDTSpecial Weather StatementBGMCayuga, Schuyler, Seneca, Tompkins, Yates57 min
Jul 14, 1:43 PM EDTSpecial Weather StatementBGMCortland47 min
Jul 14, 2:30 PM EDTFlash Flood WatchBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 10 more10 hr
Jul 14, 2:34 PM EDTSpecial Weather StatementBGMCortland56 min
Jul 14, 2:45 PM EDTFlash Flood WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins3 hr
Jul 14, 3:42 PM EDTFlash Flood WarningBGMChenango, Madison3 hr
Jul 14, 4:25 PM EDTSevere Thunderstorm WarningBGMSteuben65 min
Jul 14, 4:49 PM EDTFlash Flood WarningBGMSteuben3 hr
Jul 14, 4:56 PM EDTFlash Flood WarningBGMChenango, Otsego3 hr
Jul 14, 5:07 PM EDTTornado Warning Tornado observedBGMSchuyler, Steuben23 min
Jul 14, 5:19 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Yates56 min
Jul 14, 5:20 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego55 min
Jul 14, 6:02 PM EDTFlash Flood WarningBGMSchuyler, Seneca, Yates3 hr
Jul 14, 6:06 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Tompkins54 min
Jul 14, 6:11 PM EDTFlash Flood WarningBGMSteuben3 hr
Jul 14, 6:19 PM EDTSpecial Weather StatementBGMSchoharie26 min
Jul 14, 6:50 PM EDTSpecial Weather StatementBGMTioga40 min
Jul 14, 7:20 PM EDTFlash Flood WarningBGMBroome, Tioga, Tompkins3 hr

Nearby

Flash Flood Warnings in New York, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.